# SDR R61A2024121700589

- Difficulty date: December 15, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 34,457 hours, 25,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 003649
- Condition: Failed Insp
- Location: Zone 100
- Part time: 36,657 hours, 26,779 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS POWER UNIT #2 DID NOT PASS FUNCTIONAL CHECK. R&R EMERGENCY LIGHT POWER UNIT #2.
